# SDR 08FDEA01977

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504633
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON PYLON NUMBER TWO LEFT SIDE PANEL INNER SKIN   FORWARD OF ACCESS PANEL 443HL, PPS 124 TO PPS 200.    EVALUATE AND RECTIFY. PYLON NUMBER TWO LEFT SIDE SKIN PANEL LOCATED FORWARD OF ACCESS PANEL   443HL REPLACED IN ACCORDANCE WITH BOEING DRAWING 311N5046 SHEET 2, 311N5002 AND B757-200 SRM 51-10-02 REVISION 93.  REPAIR CLASSIFIED AS MAJOR AS PEF FEDEX GMM 6-2-100.
